# SDR XN0A01022

- Difficulty date: September 19, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- System (JASC): 2311 · UHF Communications System
- Part: Uhf Comm
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NUMBER 2 RADIO DOES NOT TRANSMIT.  TRANSFERRED NR 2 UHF COMM TRANSMIT TO DMI LOG IAW ENA MEL 23-10-01.
